# SDR 0101909608

- Difficulty date: May 14, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- Aircraft time: 65,237 hours, 59,572 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2075301AA
- Part serial: 9843883
- Condition: Failed
- Location: E/E Bay
- Part time: 2,178 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT, THE AIRCRAFT EXPERIENCED LOSS OF CABIN PRESSURIZATION.  THE FLIGHT CREW FOLLOWED COM PROCEDURES.  AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 DIGITAL CABIN PRESSURE CONTROLLER AND PERFORMED SYSTEM BITE TEST.  OPERATIONAL CHECK NORMAL.
